Alert archive / Illinois / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 49, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 26, 2019, 1:30 AM CDT for Champaign County, Vermilion County, Illinois. It was in force for 45 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2019, 1:30 AM CDT (06:30 UTC)
- Expired
- May 26, 2019, 2:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Champaign County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 126 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 1:30 AM CDT | TSTM WND DMG | Urbana, IL | NUMEROUS TREES DOWN. ROOF DAMAGE TO A HOUSE. |
| May 26, 1:30 AM CDT | TSTM WND DMG | Urbana, IL | ROOF BLOWN OFF ONE HOUSE, PARTIAL GARAGE COLLAPSE, TREE FELL ON THE ROOF OF A HOUSE ACROSS THE STREET. |
| May 26, 1:39 AM CDT | TSTM WND DMG | 2 N Homer, IL | ROOF PARTIALLY TORN OFF METAL FARM BUILDING. DELAYED REPORT. |
| May 26, 1:40 AM CDT | TSTM WND DMG | 1 S St. Joseph, IL | DELAYED REPORT. TWO LARGE TREES FELL ON HOUSE. SEVERAL LARGE TREES ON PROPERTY EITHER SNAPPED OR UPROOTED. TIME ESTIMATED. |
| May 26, 1:42 AM CDT | TSTM WND DMG | Royal, IL | SEVERAL TREES DOWN |
| May 26, 1:47 AM CDT | TSTM WND GST 57 | Sidney, IL | |
| May 26, 1:55 AM CDT | HAIL 1 | Potomac, IL | |
| May 26, 2:00 AM CDT | TSTM WND DMG | Danville, IL | SCATTERED TREES DOWN IN DANVILLE |
| May 26, 2:00 AM CDT | TSTM WND GST 54 | Hoopeston, IL | |
| May 26, 2:00 AM CDT | TSTM WND GST 60 | Tilton, IL | AT COUNTY EOC |
| May 26, 2:00 AM CDT | NON-TSTM WND GST 54 | Hoopeston, IL | |
| May 26, 2:15 AM CDT | TSTM WND GST 52 | Vermilion County Airpor, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 12:39 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 868 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1545 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.6
The text
As transmitted.
858
WUUS53 KILX 260630
SVRILX
ILC019-183-260715-
/O.NEW.KILX.SV.W.0049.190526T0630Z-190526T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
130 AM CDT Sun May 26 2019
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Vermilion County in east central Illinois...
Eastern Champaign County in east central Illinois...
* Until 215 AM CDT.
* At 129 AM CDT, severe thunderstorms were located along a line
extending from near Gifford to near Pesotum, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. At 125 AM, a wind gust of 63 mph was
reported at Willard Airport near Savoy.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Champaign, Danville, Rantoul, Urbana, Savoy, Hoopeston, St. Joseph,
Georgetown, Tolono, Westville, Tilton, Catlin, Oakwood, Philo,
Rossville, Sidney, Homer, Thomasboro, Gifford and Ridge Farm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3988 8754 3989 8835 4040 8813 4040 8794
4049 8793 4049 8753
TIME...MOT...LOC 0629Z 271DEG 36KT 4037 8802 3989 8824
HAIL...<.75IN
WIND...60MPH
$$
Geelhart3 follow-up statements
282
WWUS53 KILX 260648
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
148 AM CDT Sun May 26 2019
ILC019-183-260715-
/O.CON.KILX.SV.W.0049.000000T0000Z-190526T0715Z/
Vermilion-Champaign-
148 AM CDT Sun May 26 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR VERMILION AND EASTERN CHAMPAIGN COUNTIES...
At 148 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Gifford to near Fithian to near
Broadlands, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Danville, Hoopeston, St. Joseph, Georgetown, Westville, Tilton,
Catlin, Oakwood, Rossville, Sidney, Homer, Gifford, Ridge Farm,
Ogden, Potomac, Fairmount, Sidell, Rankin, Fithian and Belgium.
This includes Interstate 74 between mile marker 189 and the Indiana
border.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3988 8754 3989 8815 4040 8806 4040 8794
4049 8793 4049 8753
TIME...MOT...LOC 0648Z 265DEG 45KT 4037 8794 4014 8791 3989 8803
HAIL...<.75IN
WIND...60MPH
$$
Geelhart558
WWUS53 KILX 260701
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
201 AM CDT Sun May 26 2019
ILC019-260710-
/O.CAN.KILX.SV.W.0049.000000T0000Z-190526T0715Z/
Champaign-
201 AM CDT Sun May 26 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHAMPAIGN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
east central Illinois.
LAT...LON 3989 8793 4038 8789 4049 8789 4049 8753
3988 8754
TIME...MOT...LOC 0700Z 269DEG 39KT 4037 8776 4014 8773 3989 8785
$$
ILC183-260715-
/O.CON.KILX.SV.W.0049.000000T0000Z-190526T0715Z/
Vermilion-
201 AM CDT Sun May 26 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR VERMILION COUNTY...
At 200 AM CDT, severe thunderstorms were located along a line
extending from near Rossville to near Oakwood to Sidell, moving east
at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Danville, Hoopeston, Georgetown, Westville, Tilton, Catlin, Oakwood,
Rossville, Ridge Farm, Potomac, Fairmount, Sidell, Rankin, Fithian,
Belgium, Muncie, Bismarck, Indianola, Henning and Jamaica.
This includes Interstate 74 between mile marker 200 and the Indiana
border.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.
&&
LAT...LON 3989 8793 4038 8789 4049 8789 4049 8753
3988 8754
TIME...MOT...LOC 0700Z 269DEG 39KT 4037 8776 4014 8773 3989 8785
HAIL...0.88IN
WIND...60MPH
$$
Geelhart333
WWUS53 KILX 260715
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
215 AM CDT Sun May 26 2019
ILC183-260725-
/O.EXP.KILX.SV.W.0049.000000T0000Z-190526T0715Z/
Vermilion-
215 AM CDT Sun May 26 2019
...THE SEVERE THUNDERSTORM WARNING FOR VERMILION COUNTY HAS
EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire. However gusty
winds and heavy rain are still possible.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
east central Illinois.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.
LAT...LON 3989 8793 4038 8789 4049 8789 4049 8753
3988 8754
TIME...MOT...LOC 0715Z 271DEG 36KT 4037 8759 4014 8756 3989 8769
$$
GeelhartWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:38 AM CDT, 52 minutes earlier.
Area forecast discussion, May 26, 12:38 AM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1238 AM CDT Sun May 26 2019 .UPDATE... Issued at 953 PM CDT Sat May 25 2019 A developing band of convective precipitation is moving across the Mississippi River and into northwestern and western Illinois. Current radar has this system sliding into Knox, Fulton, and Schuyler right now, and will continue to shift eastward while growing toward the south over the next several hours. Strong to severe storms are expected with these storms, to include: damaging winds, large hail, and possibly an isolated tornado. Another larger system will slide northeast out of the central Plains overnight, arriving in the Midwest early Sunday morning. This is expected to bring showers and isolated thunderstorms to the region by daybreak. This is all riding just south of a frontal boundary. With warm, moist air filtering into the region overnight, these storms are forecast to hold steady. The possibility of a downstream watch is likely, as storms continue to hold strength. && .SHORT TERM...(This evening through Sunday) ISSUED AT 329 PM CDT Sat May 25 2019 Synoptic pattern remains unchanged from the past several days...with a large upper-level ridge anchored over the Deep South and a pronounced trough in place west of the Rockies. Central Illinois continues to be located in the prevailing southwesterlies between these two features, resulting in periodic showers and thunderstorms. While 20z/3pm radar mosaic is clear across the KILX CWA, the next round of convection is expected to begin developing upstream across eastern Kansas into northern Missouri over the next couple of hours. A slow-moving cold front interacting with a moderately unstable/sheared environment will trigger scattered thunderstorms across this area...with the storms gradually working into the Illinois River Valley by mid evening. Convection will become more widespread overnight into Sunday morning as a short-wave trough currently over New Mexico approaches from the southwest and provides additional lift. It appears an organized cluster of storms may develop ahead of this wave toward dawn Sunday, then track E/SE into Indiana by midday Sunday. Have therefore increased PoPs to likely/categorical everywhere north of I-70 late tonight into Sunday morning. Once this complex exits, scattered thunderstorms will re-develop along the residual outflow boundary during the late afternoon and evening. Exact location of this boundary is uncertain, but model consensus suggests it will be south of I-70. Have therefore focused highest PoPs Sunday afternoon across the far SE CWA. Total rainfall tonight through Sunday will be highest in a corridor from Rushville/Macomb eastward toward Bloomington where 1 to 1.25 will be likely. .LONG TERM...(Sunday night through Saturday) ISSUED AT 329 PM CDT Sat May 25 2019 Short-wave ridging in the wake of the Sunday storm complex will lead to a warm/dry evening across central Illinois before scattered convection once again develops late Sunday night into Monday morning along a warm front lifting northward through the area. After a few morning storms, much of the convection will shift into northern Illinois and the Great Lakes by Monday afternoon as SE CONUS ridge builds northward into the region. A period of very warm/dry weather appears likely from Monday afternoon through much of Tuesday as the ridge shunts the convection N/NW of Illinois. Highs both days will climb well into the 80s, with a few spots across the southern half of the CWA reaching 90 degrees. The western U.S. trough will eject E/NE next week, eventually flattening the upper ridge and pushing a cold front through Illinois. Models still do not agree exactly on the timing of this process, but consensus suggests a round of showers/storms Tuesday night into Wednesday morning, then again Wednesday night into Thursday morning before the system finally pushes through the region. After the cold front passes, high temperatures will drop back into the 70s Thursday through Saturday. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1231 AM CDT Sun May 26 2019 Convective storms continue to impact the region tonight, as a frontal boundary remains north of the area. This is allowing warm, southerly flow into the region, which is continuing to feed development. This will hold -SHRA with VCTS at all terminals throughout most of the night, as an east-west oriented band sets up. Main system is beginning to diminish across eastern Kansas, this will arrive around 10-12z lasting into mid-morning. Some gusty winds will be possible with any thunderstorms, however normal sustained winds will remain light throughout period. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Baker SHORT TERM...Barnes LONG TERM...Barnes AVIATION...Baker
Hazardous weather outlook, May 25, 3:14 PM CDT, 10 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 314 PM CDT Sat May 25 2019 ILZ027>031-037-038-261100- Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 314 PM CDT Sat May 25 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Widely scattered thunderstorms are possible this evening, but should become more numerous tonight. A few storms later tonight and overnight may briefly be strong or severe, but a widespread severe weather threat is not expected. However, areas of heavier rain may result in some flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... There will be additional periodic chances for thunderstorms through Tuesday night. While isolated strong to severe storms are possible on Monday, the best chance of any severe weather is Tuesday afternoon and evening. Moderate flooding will continue along the Illinois River through the period. However, flooding along the Spoon River should subside around mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ036-040>042-047>051-261100- Cass-Fulton-Logan-Mason-Menard-Morgan-Sangamon-Schuyler-Scott- 314 PM CDT Sat May 25 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Widely scattered thunderstorms are possible this evening, but should become more numerous tonight. A few storms later tonight and overnight may briefly be strong or severe, but a widespread severe weather threat is not expected. However, areas of heavier rain may result in some flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Major flooding will continue along much of the Illinois River through the end of the month. There will be additional periodic chances for thunderstorms through Tuesday night. The best chance of any severe weather is Tuesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. ILZ043>046-052>057-061-261100- Champaign-Christian-Coles-De Witt-Douglas-Edgar-Macon-Moultrie- Piatt-Shelby-Vermilion- 314 PM CDT Sat May 25 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... Widely scattered thunderstorms are possible this evening, but should become more numerous tonight. A few storms later tonight and overnight may briefly be strong or severe, but a widespread severe weather threat is not expected. However, areas of heavier rain may result in some flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... There will be periodic chances for thunderstorms through Tuesday night. A few of the storms Monday afternoon and evening may be strong, as well as on Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. ILZ062-063-066>068-071>073-261100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 314 PM CDT Sat May 25 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Widely scattered thunderstorms are possible this evening, but should become more numerous tonight. A few storms later tonight and overnight may briefly be strong or severe, but a widespread severe weather threat is not expected. However, areas of heavier rain may result in some flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Additional thunderstorms are expected on Sunday, and Tuesday night into early Wednesday. Some of the storms may be strong. Minor flooding will continue along the Wabash and Little Wabash Rivers into the middle of the week. However, flooding on the lower Embarras River should subside Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required late this afternoon into early evening. Auten
In the hours before
Local storm report, May 26, 12:45 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1245 AM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM TSTM WND GST TOWANDA 40.56N 88.90W
05/26/2019 M52 MPH MCLEAN IL PUBLIC
&&
LBARKERSpecial weather statement, May 26, 1:06 AM CDT, 24 minutes before
Special Weather Statement National Weather Service Lincoln IL 106 AM CDT Sun May 26 2019 ILZ052-054-061-260645- Christian-Moultrie-Shelby- 106 AM CDT Sun May 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHRISTIAN...SOUTHERN MOULTRIE AND NORTHERN SHELBY COUNTIES UNTIL 145 AM CDT... At 105 AM CDT, Doppler radar was tracking a strong thunderstorm near Assumption, or 11 miles east of Taylorville, moving east at 45 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Sullivan, Moweaqua, Bethany, Assumption, Findlay, Allenville, Westervelt, Gays, Wolf Creek State Park, Eagle Creek State Park and Kirksville. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for central Illinois. A Severe Thunderstorm Watch also remains in effect until 600 AM CDT for east central Illinois. LAT...LON 3949 8916 3965 8916 3965 8848 3944 8848 TIME...MOT...LOC 0605Z 270DEG 41KT 3957 8906 Geelhart
Special weather statement, May 26, 1:16 AM CDT, 14 minutes before
Special Weather Statement National Weather Service Lincoln IL 116 AM CDT Sun May 26 2019 ILZ045-260700- Champaign- 116 AM CDT Sun May 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CHAMPAIGN COUNTY UNTIL 200 AM CDT... At 115 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Mansfield to Atwood. Movement was east at 50 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Champaign, Rantoul, Urbana, Savoy, Mahomet, St. Joseph, Tolono, Fisher, Philo, Sidney, Homer, Thomasboro, Gifford, Ogden, Pesotum, Bondville, Broadlands, Allerton, Lake Of The Woods and Seymour. This includes the following highways... Interstate 57 between mile markers 218 and 257. Interstate 72 between mile markers 174 and 182. Interstate 74 between mile markers 169 and 198. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Lincoln. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for central Illinois. A Severe Thunderstorm Watch also remains in effect until 600 AM CDT for central and east central Illinois. LAT...LON 3988 8794 3988 8846 4040 8846 4040 8793 TIME...MOT...LOC 0615Z 269DEG 45KT 4020 8847 3982 8847 Geelhart
Local storm report, May 26, 1:19 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
119 AM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG DECATUR 39.85N 88.93W
05/26/2019 MACON IL EMERGENCY MNGR
TREE DOWN ON A HOUSE
1249 AM TSTM WND DMG ARGENTA 39.99N 88.82W
05/26/2019 MACON IL EMERGENCY MNGR
SHED BLOWN INTO NEIGHBORS YARD
&&
LBARKERLocal storm report, May 26, 1:22 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
122 AM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM TSTM WND DMG DIVERNON 39.57N 89.65W
05/26/2019 SANGAMON IL TRAINED SPOTTER
8.75 INCH DIAMETER TREE DOWN ON ROADWAY. TIME BASED ON
RADAR.
&&
LBARKERLocal storm report, May 26, 1:30 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
130 AM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM TSTM WND GST SAVOY 40.06N 88.25W
05/26/2019 M63 MPH CHAMPAIGN IL ASOS
AT KCMI ASOS
&&
LBARKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 9:16 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 59 min |
| May 25, 10:00 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 45 min |
| May 25, 10:40 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Tazewell | 35 min |
| May 25, 11:07 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Schuyler | 19 min |
| May 25, 11:09 PM CDT | Flash Flood Warning | ILX | Fulton, Mason, Schuyler | 4 hr |
| May 25, 11:13 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 47 min |
| May 25, 11:44 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 46 min |
| May 25, 11:50 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Sangamon | 25 min |
| May 25, 11:54 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan | 51 min |
| May 26, 12:15 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 45 min |
| May 26, 12:26 AM CDT | Flash Flood Warning | ILX | Logan | 2 hr |
| May 26, 12:29 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 31 min |
| May 26, 12:50 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon, Piatt | 40 min |
| May 26, 1:06 AM CDT | Special Weather Statement | ILX | Moultrie | 39 min |
| May 26, 1:16 AM CDT | Special Weather Statement | ILX | Champaign | 44 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.